# SDR N6WA20140505001

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,909 hours, 19,118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMER EXIT HANDLE COVERS ARE LOOSE.  SECURED LT & RT EMER EXIT HANDLE COVERS IAW AMM 51-22-61.
